# SDR MALA030173

- Difficulty date: February 20, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 16581
- Part serial: OFF594
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH FRONT WINDOW HEAT INOP ON FLIGHT #3034.  COULD NOT DEFER DUE TO WEATHER IN BIS.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RH WINDSHIELD CONTROLLER PN 1658-1 SN/OFF 594, SN/ON 578 PER AMM 30-41-10. OPS CHECK GOOD.
